Change search
ReferencesLink to record
Permanent link

Direct link
Maximal invariant subspaces in the Bergman space
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1998 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 36, 97-101 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 36, 97-101 p.
National Category
URN: urn:nbn:se:kth:diva-182402OAI: diva2:904338

NR 20160223

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-23Bibliographically approved

Open Access in DiVA

fulltext(421 kB)17 downloads
File information
File name FULLTEXT01.pdfFile size 421 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
In the same journal
Arkiv för matematik

Search outside of DiVA

GoogleGoogle Scholar
Total: 17 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link